Universidad Complutense de Madrid
E-Prints Complutense

On the time to extinction from quasi-stationarity: A unified approach

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. (2012) On the time to extinction from quasi-stationarity: A unified approach. Physica A: Statistical Mechanics and its Applications, 391 (19). pp. 4483-4486. ISSN 0378-4371

[img] PDF
Restringido a Repository staff only

190kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0378437112003603


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

This note provides a unified approach to the distribution of the time to extinction from quasi-stationarity for general Markov chains evolving both in discrete and in continuous time. Our results generalize a number of similar derivations which were established ad hoc for a variety of stochastic epidemic models. On the other hand, the obtained results unify the infinite irreducible case and the finite (reducible or irreducible) case which are typically presented under separate formulations in the literature for Markov chains.


Item Type:Article
Uncontrolled Keywords:Time to extinction; Quasi-stationarity; Epidemic; Markov chain
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:16316
Deposited On:11 Sep 2012 09:18
Last Modified:02 Aug 2018 11:50

Origin of downloads

Repository Staff Only: item control page